# SDR SWAA2023082893019

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 53,383 hours, 28,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT WING TO BODY FAIRING 194AR PNL VERTICAL SUPPORT BRACKET CRACKED AT STA 500.<[01] REMOVED AND REPLACED RIGHT WING TO BODY FAIRING 194AR PNL VERTICAL SUPPORT BRACKET PER SRM 51-40-02.
